# SDR UALA2010040501118

- Difficulty date: April 5, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 69,923 hours, 20,265 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6457053
- Part serial: 41699
- Condition: Faulty
- Location: Lt Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORT ELECTRICAL ODOR AND HAZE PRESENT IN THE CABIN. UTILITY BUS TURNED OFF AND LT RECIRC OFF WITH OVERRIDE SELECTED CABIN AIR NOW CLEAR. HAZE AND ODOR HAS DISSIPATED.  R & R LT RECIRC FAN, OPS GOOD.
